PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 49 | 1 | 43-67
Tytuł artykułu

On analytic torsion over C*-algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we present an analytic definition for the relative torsion for flat C*-algebra bundles over a compact manifold. The advantage of such a relative torsion is that it is defined without any hypotheses on the flat C*-algebra bundle. In the case where the flat C*-algebra bundle is of determinant class, we relate it easily to the L^2 torsion as defined in [7],[5].
Słowa kluczowe
Rocznik
Tom
49
Numer
1
Strony
43-67
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Department of Pure Mathematics, University of Adelaide, Adelaide 5005, Australia
  • Department of Pure Mathematics, University of Adelaide, Adelaide 5005, Australia
  • Department of Mathematics, Moscow State University, 117 234 Moscow, Russia
Bibliografia
  • [1] D. Burghelea, L. Friedlander, T. Kappeler and P. McDonald, Analytic and Reidemeister torsion for representations in finite type Hilbert modules, Geom. Funct. Anal. 6 (1996), 751-859.
  • [2] A. L. Carey and V. Mathai, $L^2$ torsion invariants, J. Funct. Anal. 110 (1992), 377-409.
  • [3] J. Dodziuk, De Rham-Hodge theory for $L^2$-cohomology of infinite coverings, Topology 16 (1977), 157-165.
  • [4] M. Gromov and M. Shubin, Von Neumann spectra near zero, Geom. Funct. Anal. 1 (1991), 375-404.
  • [5] J. Lott, Heat kernels on covering spaces and topological invariants, J. Diff. Geom. 35 (1992), 471-510.
  • [6] W. Luck and M. Rothenberg, Reidemeister torsion and the K-theory of von Neumann algebras, Math. Gott. Heft 31 (1991), 1-64.
  • [7] V. Mathai, $L^2$ analytic torsion, J. Funct. Anal. 107 (1992), 369-386; $L^2$ analytic torsion and locally symmetric spaces, preprint.
  • [8] W. Pashke, Inner product modules over B*-algebras, Trans. Amer. Math. Soc. 182 (1973), 443-468.
  • [9] D. B. Ray and I. M. Singer, R-Torsion and the Laplacian on Riemannian manifolds, Adv. in Math. 7 (1971), 145-210.
  • [10] R. T. Seeley, Complex powers of an elliptic operator, Proc. Sympos. Pure Appl. Math. 10 (1967), 288-388.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv49i1p43bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.